# SDR MWEA981000

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6030431
- Condition: Discharged
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RECEIVING CHECK LIST, OVERHEAD COCKPIT EMERG LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE FWD EMERGENCY BATTERY PACK.
